It's admirable that you want to serve your country, but it could possibly be that the pressure and anxiety of commiting to something that will, literally, beat the humanity out of you, could be already taking its toll on your mind and your body.
If you want to manage something as complicated as anxiety naturally, you're going to have to work very, very hard.
Exercise regularly. Breathing exercises (done properly) do help - don't ever hold your breath in- what quack told you that? Watch what you're eating - check the labels. Lots of the additives they put in mass produced food will cause side effects like what you described. Take up a hobby that keeps your mind occupied.
It sounds like you have a valid, interfering mental illness, and granted high school is horrible, going through basic training could probably kill you if you're not properly managing it. You're obviously on the medication because it was what you and your healthcare provider felt was best for you.
Find a vocation that will help you, not harm you. Good luck to you.